I am Hiv+ since 199I-no iv drug use, result of heterosexual contact. I am taking seroquel, wellbutrin, morphine, intelence, isentress, escitalopram, and lorazepam, occasionally , zofran when needed for nausea. My face starts sweating, I mean dripping wet, and it does not stop. I have to bring paper towels with me everywhere. I think this has been going on for a couple of years-during that time the only med that was changed was taking away citalopram and adding escitalopram. It is becoming a problem.
I also take a lot of meds and find myself with extreme facial sweating, wetting my hair and top of shirts. I think it may be the Morphine, I use 2mls (40mg) every 4-6 hrs as need for breakthru pain. I have given up make-up, as I sweat so much i end up wiping it off due to sweating. I am unfamiliar with some of your meds, so hard to tell which/if one of them is causing it. Could be a combination of meds. I went thru early menopause, before 40, due to medical problems. Didn't know it at the time as so much going on with my body. It IS a problem for me, too, but, not so much to stop the Morphine. Sometimes we have to weigh the pros and cons. But we can only really do that if we KNOW what it causing it. Best of luck...
Any of the opioids can cause sweating. I have had chronic pain since 2004 and have been on multiple different opioids over the years and they ALL seem to make me sweat like a racehorse. I carry a cloth bandana/handkerchief at all times because my face and head sweats so. My hair can get dripping wet with minimal exertion even in Winter. Oxycodone and morphine are two BIG offenders! It is embarrassing! I hate to hug anyone because I'm always clammy. I cant wear make up because it sweats off before I'm dont putting it on-same with trying to style my hair! I wish I had an answer! I'm always in a ponytail because it gets my hair up off my neck (cooler) and I cant keep it styled anyway.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Apr 2011 • 2 answers
Posted 22 Jan 2012 • 2 answers
Posted 17 Jun 2012 • 6 answers
Posted 20 Jan 2015 • 1 answer
Posted 3 Nov 2015 • 2 answers